American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] QiQi Zhang. On the rigidity and boundary regularity for Bakry-Emery-Kohn harmonic functions in Bergman metric on the unit ball in $C^n$. Proc. Amer. Math. Soc. 145 (2017) 2971-2979.
Abstract, references, and article information   
View Article: PDF

[2] Dong-Huang Wei. On the asymptotic formula for the solution of degenerate elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 2863-2875. MR 2801628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. S. Yulmukhametov. Spectral synthesis in the kernel of a convolution operator on weighted spaces. St. Petersburg Math. J. 21 (2010) 353-363. MR 2553049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Morera-type theorems for holomorphic $\mathcal H^p$ spaces in H$_n$ (I). AMS/IP Studies in Advanced Mathematics 22 (2001) 229-255.
Book volume table of contents
View Article: PDF

[5] Estimates for the spectrum projection operators of the sub-Laplacian. AMS/IP Studies in Advanced Mathematics 22 (2001) 77-109.
Book volume table of contents
View Article: PDF

[6] The Laguerre calculus. AMS/IP Studies in Advanced Mathematics 22 (2001) 1-32.
Book volume table of contents
View Article: PDF

[7] Estimates for powers of the sub-Laplacian. AMS/IP Studies in Advanced Mathematics 22 (2001) 33-76.
Book volume table of contents
View Article: PDF

[8] Carlos Berenstein, Der-Chen Chang and Jingzhi Tie. Laguerre Calculus and Its Applications on the Heisenberg Group. AMS/IP Studies in Advanced Mathematics 22 (2001) MR MR1847855.
Book volume table of contents

[9] The explicit solution of the $\bar {\partial }$-Neumann problem in a non-isotropic Siegel domain. AMS/IP Studies in Advanced Mathematics 22 (2001) 151-184.
Book volume table of contents
View Article: PDF

[10] The inverse of the operator $\square _{\alpha } = {\sum }^n_{j=1}({X^2_j} - {X^2_{j+n}}) - 2i{\alpha }$T. AMS/IP Studies in Advanced Mathematics 22 (2001) 111-149.
Book volume table of contents
View Article: PDF

[11] Injectivity of the Pompeiu transform in the isotropic H$_n$. AMS/IP Studies in Advanced Mathematics 22 (2001) 185-227.
Book volume table of contents
View Article: PDF

[12] Morera-type theorems for holomorphic $\mathcal H^p$ spaces in H$_n$ (II). AMS/IP Studies in Advanced Mathematics 22 (2001) 257-319.
Book volume table of contents
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia